MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK KNOTLESS ANCHOR 4.5MM PEEK ANCHOR; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK KNOTLESS ANCHOR 4.5MM PEEK ANCHOR; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during rotator cuff repair procedure, the peek body of anchor fractured in half with light impaction.Device was being used correctly by the surgeon.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign : australia the device will not be returned for analysis, as it was discarded; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint picture was evaluated, and the reported event was confirmed.Visual examination of the provided pictures identified that the anchor is fractured at the tip of the inserter and the broken off top half is not seen.The inserter is also bent.As no product was returned or additional pictures provided; further visual and dimensional evaluations could not be performed.Medical records were not provided.Device history records were reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO LINK KNOTLESS ANCHOR 4.5MM PEEK ANCHOR
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
jennifer rapsavage
56 e. bell dr
warsaw, IN 46582
5745260384
MDR Report Key19403787
Report Number3006108336-2024-00019
Device Sequence Number6786623
Product Code MBI
UDI-Device Identifier00887868270192
UDI-Public(01)00887868270192(17)281023(10)66275653
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCM-9145
Device Lot Number66275653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown